Another one bites the dust

New members should feel free to introduce themselves here

Postby Lyon » Wed Oct 31, 2007 5:11 am

.
Last edited by Lyon on Sat Dec 03, 2011 6:04 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Advertisement

Postby REDHAIRANDTEMPER » Wed Oct 31, 2007 6:29 am

revoke my ms sure you can have that just dont revoke my membership to the site....lol....... :D


chris
waiting for answers
User avatar
REDHAIRANDTEMPER
Family Elder
 
Posts: 285
Joined: Mon Nov 07, 2005 3:00 pm
Location: wisconsin

Postby Lyon » Wed Oct 31, 2007 7:21 am

.
Last edited by Lyon on Sat Dec 03, 2011 6:03 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Postby REDHAIRANDTEMPER » Wed Oct 31, 2007 7:52 am

oh so i dont have to worry about you....lol....j/k so its bromley i have to be sweet and nice to..okay...hehehehe

chris
waiting for answers
User avatar
REDHAIRANDTEMPER
Family Elder
 
Posts: 285
Joined: Mon Nov 07, 2005 3:00 pm
Location: wisconsin

Postby Lyon » Wed Oct 31, 2007 8:14 am

.
Last edited by Lyon on Sat Dec 03, 2011 6:03 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Postby REDHAIRANDTEMPER » Wed Oct 31, 2007 8:41 am

oh for chocolates well dang i could handle those....well ya know we are all a little strange so its nothing to hold against him ...lol

chris
waiting for answers
User avatar
REDHAIRANDTEMPER
Family Elder
 
Posts: 285
Joined: Mon Nov 07, 2005 3:00 pm
Location: wisconsin

Postby leis8 » Wed Oct 31, 2007 1:14 pm

Have you talked to your doctor about the constant headaches? Did the headaches only start when you started taking Betaseron?
Bob[/quote]

I have had the headaches before I was diagnosed but at least before I started the injections I would have relief for a couple of days, now they are always around but usually get worse after the injections. I will ask the neurologist when I go back for my 6 week review. My GP is good but seems a little bit out of his depth with the whole MS deal.
User avatar
leis8
Newbie
 
Posts: 7
Joined: Wed Oct 03, 2007 2:00 pm
Location: Melbourne, Australia

Postby Lyon » Wed Oct 31, 2007 1:21 pm

.
Last edited by Lyon on Sat Dec 03, 2011 6:01 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Postby leis8 » Wed Oct 31, 2007 1:33 pm

My Mum used to get migranes and she would be in bed for a day or two, these headaches aren't that bad they are just constant and at times get quite painful but not as disabling as what my Mum went through.
User avatar
leis8
Newbie
 
Posts: 7
Joined: Wed Oct 03, 2007 2:00 pm
Location: Melbourne, Australia

Postby Lyon » Wed Oct 31, 2007 2:17 pm

.
Last edited by Lyon on Sat Dec 03, 2011 6:00 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Postby leis8 » Wed Oct 31, 2007 3:08 pm

I have noticed that if I take a couple of ibuprofen at the first hint of a headache, it never materializes. Have you tried that?

Bob[/quote]

I take Nurofen before my shot and a while later, however I think all is fine and then the headache appears. I am still at work but am feeling pretty ordinary after last nights shot. Only a few people at work know what is going on with me, I don't want to tell everyone. I am a bit afraid that a few people will think that as it is a brain problem that I will lose my marbles, and anything I do or say will be under closer scrutiny. Maybe that is just my own paranoia.
User avatar
leis8
Newbie
 
Posts: 7
Joined: Wed Oct 03, 2007 2:00 pm
Location: Melbourne, Australia

Postby Lyon » Wed Oct 31, 2007 3:50 pm

.
Last edited by Lyon on Sat Dec 03, 2011 5:59 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 2:00 pm

Postby TwistedHelix » Thu Nov 01, 2007 6:21 am

Hello leis8,
Welcome to the site. The issue of headaches has cropped up before but, as Bob said, although it certainly looks as if there might be a link nothing conclusive has been proved just yet. If there is a connection I suspect it may be something at the vascular level.
Have you tried any other over the counter pain relief medication? Personally, absolutely nothing works for me except for co-codamol, (paracetamol and codeine), so maybe trying some different formulations might help – although always in consultation with your doctor in case it interacts with your prescription medication.
Headaches are listed among the side effects of Betaseron, and count as one of the " flu like symptoms complex" listed on the prescribing information, (which can be found on this link http://berlex.bayerhealthcare.com/html/ ... ron_PI.pdf).


Deciding whether to tell people about your diagnosis is entirely a personal choice: sometimes it feels good to be able to fight against other people's ignorance and spread a little bit of knowledge; other times you just feel too damn tired to bother explaining for the 100th time.
Dom
User avatar
TwistedHelix
Family Elder
 
Posts: 599
Joined: Fri Mar 25, 2005 3:00 pm
Location: Northamptonshire, England.

Previous

Return to Introductions

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service